bibtype |
J -
Journal Article
|
ARLID |
0533381 |
utime |
20240103224558.1 |
mtime |
20201022235959.9 |
SCOPUS |
85072219787 |
WOS |
000558640800001 |
DOI |
10.1016/j.fss.2019.08.015 |
title
(primary) (eng) |
Relationship between two types of superdecomposition integrals on finite spaces |
specification |
page_count |
16 s. |
media_type |
P |
|
serial |
ARLID |
cav_un_epca*0256642 |
ISSN |
0165-0114 |
title
|
Fuzzy Sets and Systems |
volume_id |
396 |
volume |
1 (2020) |
page_num |
1-16 |
publisher |
|
|
keyword |
Sugeno Integral |
keyword |
Fuzzy Measure |
keyword |
Aggregation Function |
author
(primary) |
ARLID |
cav_un_auth*0258953 |
name1 |
Ouyang |
name2 |
Y. |
country |
CN |
share |
30 |
|
author
|
ARLID |
cav_un_auth*0348640 |
name1 |
Li |
name2 |
J. |
country |
CN |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept (cz) |
Ekonometrie |
full_dept |
Department of Econometrics |
department (cz) |
E |
department |
E |
full_dept |
Department of Econometrics |
share |
30 |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
source |
|
source |
|
cas_special |
abstract
(eng) |
This paper investigates the relationship between two types of superdecomposition integrals, namely, the convex integral and the pan-integral from above, on finite spaces. To this end, we introduce two new concepts related to monotone measures - superadditivity with respect to singletons and minimal strictly subadditive set - and discuss some of their properties. In the case that the monotone measure μ is superadditive with respect to singletons, we show that these two types of integrals are equivalent. In other cases, by means of the characteristics of minimal strictly subadditive sets we provide a set of necessary and sufficient conditions for which these two types of integrals coincide with each other. |
result_subspec |
WOS |
RIV |
BA |
FORD0 |
10000 |
FORD1 |
10100 |
FORD2 |
10102 |
reportyear |
2021 |
num_of_auth |
3 |
inst_support |
RVO:67985556 |
permalink |
http://hdl.handle.net/11104/0311786 |
confidential |
S |
mrcbC86 |
2 Article Computer Science Theory Methods|Mathematics Applied|Statistics Probability |
mrcbC91 |
C |
mrcbT16-e |
COMPUTERSCIENCETHEORYMETHODS|MATHEMATICSAPPLIED|STATISTICSPROBABILITY |
mrcbT16-i |
1.54465 |
mrcbT16-j |
0.706 |
mrcbT16-s |
0.902 |
mrcbT16-B |
48.968 |
mrcbT16-D |
Q3 |
mrcbT16-E |
Q2 |
arlyear |
2020 |
mrcbU14 |
85072219787 SCOPUS |
mrcbU24 |
PUBMED |
mrcbU34 |
000558640800001 WOS |
mrcbU63 |
cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 396 č. 1 2020 1 16 Elsevier |
|